# SDR ACE081603

- Difficulty date: August 16, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 39,530 hours, 34,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Hyd Power Pack
- Part time: 539 hours, 436 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT IT TOOK MULTIPLE ATTEMPTS TO EXTEND THE GEAR WITH THE ELECTRO/HYDRAULIC SYSTEM.  GEAR DID EXTEND AND UNEVENTFUL LANDING ACCOMPLISHED IN ANC.  MAINTENANCE REPLACED THE HYD. POWER PACK RELAY (HEAVY CONDENSATION).
